dentist-icon
Dry mouth and mouth ulcers
Iam using flotral 10 Mg for 15 days. My mouth is becoming dry and mouth ulcers are coming one by one. Is it caused by this medication
70 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello Sir,    From your given medication history you might be  suffering from problem related to urinary systems .    Also , as the medication is alfa blocker might be responsible for dryness of mouth .    Ulcer of the mouth has many reasons as a causative factor .The most common being stress.Next to it GIT system disorder like ....constipation.    For mouth ulcer please share your clinical photograph of the area in question for online consultation on Practo! We are here to help you! Or visit dentist for further clinical examination .
Next Steps
First of all consult with your physician for an alternative to FLOTRAL 10MG .& consult online or offline to the dentist afterwards if not get the relief.
Health Tips
1.Drink lots of water & consume more vegetables & fruits. 2.avoid hot & spicy foodstuff . This will definitely be helpful to your overall health. Thanks!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced dentist online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +103
Consult with a dentist
Online now
As blocker for secretion,could be a cause.Consult your doctor who prescribed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.